MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM); SCAFFOLD, DISSECTION REPAIR
Model Number 206135061
Medical Device Problem Code Ejection Problem (4009)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The tack endovascular system (tes) was used to treat the distal sfa.The first five tacks were deployed successfully.The sixth tack was not intended to be deployed; however, the patient moved her leg, and was inadvertently deployed in the common femoral artery.An attempt was made to retrieve the tack by putting the sheath over it but could not be retrieved.A balloon was used to post dilate and to ensure proper wall apposition of the sixth tack.This adverse event and product problem is being submitted because the sixth tack was inadvertently deployed, requiring additional intervention, but retained in patient.
 
Additional Manufacturer Narrative
Block a2/a4: the patient's dob or age at time of event and weight are unknown.Block b6: patient information regarding relevant tests/laboratory data is unknown.Block h3: the tack device was not returned, thus no returned product investigation was performed.Block h6: based on the complaint details, the patient moved her leg causing the tack to be inadvertently deployed.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (6F, 4.0-8.0MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
diana melliza galvez
5905 nathan lane north
plymouth, MN 55442
510933-4541
MDR Report Key20599624
Report Number3012608866-2024-00027
Device Sequence Number8804475
Product Code QCT
UDI-Device Identifier00850003494036
UDI-Public(01)00850003494036(17)241227(10))331221
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P180034
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/27/2024
Device Model Number206135061
Device Catalogue Number206135061
Device Lot Number331221
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/27/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: 0.014" CHOICE GUIDEWIRE; TERUMO: 6F DESTINATION INTRODUCER SHEATH
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite